# SDR UIEA2018100502188

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,671 hours, 16,536 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT 2 ATTEMPTS NO START. PERFORMED 3 SUCCESSFUL APU STARTS WITH NO DEFECTS NOTED IN REF TO AMM 49-11-00, PERFORMED BITE TEST PER FIM 49-11 FT 987, NO FAULTS NOTED AT THIS TIME.
